It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 09, 2000 at 14:51:28:

**********
I just switched a few days ago to using Alesse B/C pills after having used Loestrin for 1 month because I wanted something more likely to clear up my acne. I have had terrible insomnia for a year or two, and the Loestrin seemed to help with that. (I am peri-menopausal, 48 years old.) I have had insomnia for the past few days though, since starting on the Alesse. I read in Dr. Christiane Northrup's book that progesterone is good for helping insomnia, and I know that the Alesse is lower in progesterone than the Loestrin. Do you think the Alesse could be causing me insomnia? Now I'm torn -- clear skin or a good night's sleep. Sleeping helps the skin eventually too, though. Anyone have trouble with insomnia on these pills? Thanks.
**********

Follow Ups

All times are GMT -7. The time now is 04:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!